Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the development of plastic hinges in rigid-plastic beams


Authors: M. G. Salvadori and F. DiMaggio
Journal: Quart. Appl. Math. 11 (1953), 223-230
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/55184
MathSciNet review: 55184
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/55184
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society